Advertisement

Mathematische Annalen

, Volume 326, Issue 1, pp 95–104 | Cite as

Steinness of the universal covering of the complement of a 2-dimensional complex singularity

  • Mihnea Colţoiu
  • Mihai Tibăr

Keywords

Universal Covering Complex Singularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Mihnea Colţoiu
    • 1
  • Mihai Tibăr
    • 2
  1. 1.Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO-70700 Bucureşti, Romania (e-mail: mcoltoiu@stoilow.imar.ro)RO
  2. 2.Mathématiques, UMR 8524 CNRS, Université de Lille 1, 59655 Villeneuve d'Ascq, France (e-mail: tibar@agat.univ-lille1.fr)FR

Personalised recommendations